Birth Control (Contraception) Community
Day 14, still bleeding..
About This Community:

This patient support community is for discussions relating to birth control and contraception and the various options in practicing birth control.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Day 14, still bleeding..

I'll try and make this as least complicating as possible! I had a few different choices of where I could put this but I chose here so I hope I can get an answer, ANY answer!

I am on the birth control pill called Sprintec! I have three weeks of blue pills and one week of white pills. Earlier I was in my third week of blue pills when I accidentally didn't see that I had one blue pill left so I took a white pill and then the next day I spotted the blue pill and took it! Well my boyfriend calls me up and invites me to a swimming party for his little cousin's birthday and I was due for my period in the next few days once I started the white pills [most likely around the 3rd pill] so I called up my gynecologist's office and asked if I could completely skip my period by skipping my white pills and she told me that it was worth a shot but that I could have some breakthrough bleeding! Well I got off the phone and threw the birth control with the remaining white pills in the trash and started my new fresh pack! Guess what? I got a full fledged period for 5 days straight. After that I had figured my period had stopped but here I am on day 14 and am still bleeding. It's not much at all but I have to wear a pantyliner and I can fill one or two up in a day's time and usually every time I use the restroom blood comes out [sorry for that extra tidbit].

Did I just make a big mistake and now I'm paying for it or could this be something more complex?
Related Discussions
2 Comments Post a Comment
Blank
Avatar_f_tn
Do not worry about the bleeding. Even though its is a buzz kill lol your body is not use to skipping a period...so your schedule for now is all off whack. Anytime you try to miss a period by doubling up on the blue pills your are at risk of having spotting or a heavy flow...right now you are probably spotting. You will be fine...but it may take sometime for your bleeding to get back to normal. Its totally normal to bleed and spot.
Blank
948110_tn?1245874202
Thank you, Lonlon05.

I'm still bleeding. :\
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Women's Health Answerers
136956_tn?1363091289
Blank
ticked
Mississauga, ON
4851940_tn?1385441629
Blank
jemma116
United Kingdom
9314345_tn?1409639647
Blank
PrincessSaturn